View : 23 Download: 0

Maximized log-likelihood updating and model selection

Title
Maximized log-likelihood updating and model selection
Authors
So B.S.
Ewha Authors
소병수
SCOPUS Author ID
소병수scopus
Issue Date
2003
Journal Title
Statistics and Probability Letters
ISSN
0167-7152JCR Link
Citation
vol. 64, no. 3, pp. 293 - 303
Indexed
SCIE; SCOPUS WOS scopus
Abstract
On the basis of simple algebraic identities, we derive a new updating formula for the maximized log-likelihoods. This formula enables us to decompose the predictive minimum description length (PMDL) criterion of Rissanen J. Roy. Statist. Soc. Ser. B 49 (1987) 1 into maximized log-likelihood and a penalty term representing model complexity. Statistical implications for model selection problems are discussed. © 2003 Elsevier B.V. All rights reserved.
DOI
10.1016/S0167-7152(03)00174-3
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE